# SDR AALA20141003014

- Difficulty date: September 17, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 67,871 hours, 35,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB OF FRAME AT STATION 1437 & LONGERON 2 LT CRACKED.  INSTALLED WEB REPAIR IAW EA MD80-53-036792.
